Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weakly infinite-dimensional product spaces

Author: Dale M. Rohm
Journal: Proc. Amer. Math. Soc. 111 (1991), 255-260
MSC: Primary 54F45; Secondary 57N20
MathSciNet review: 1037221
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the product of a weakly infinite-dimensional compactum with a $ C$-space is weakly infinite-dimensional. Some observations on the coincidence of weak infinite-dimensionality and property $ C$ are made. The question of when a weakly infinite-dimensional space has weakly infinite-dimensional product with all zero-dimensional spaces is investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 57N20

Retrieve articles in all journals with MSC: 54F45, 57N20

Additional Information

Keywords: Property $ C$, weakly infinite-dimensional spaces, product spaces
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society